May 19, 2004
I was tested HIV+, t4 was 260, viral load 193.000. I started kaletra and combivir this week, till now minimal side effects. To spice up my sexlife i sometimes used libidfit instead of viagra. Do you know wether libidfit has any influence on my medication? libidfit contains the follows herbs: cornus fruit, dogwood fruit, wolfberry fruit, largehead atractylodes rhizome, rehmannia root, epimedium, cinnamon bark, cassia bark, dried root of radix ginseng, red ginseng, schisandra fruit, multiflower knotweed. more productinfo on www.libifit.ag.
| Response from Dr. Henry
Good question. I don't have any information regarding potential interactions between those ingredients (at what amounts and concentrations) and protease inhibitors. Viagra levels are usually increased by protease inhibitors but data about interactions between alternative/complementary compounds and HIV meds is very limited. Certain alternative medications such as St Johns wort or garlic have been shown to potentially decrease levels of some protease inhibitors. When a patient of mine is using alternative meds I ask to be informed of which compound and watch for interactions including sometimes getting a level of the PI before and after to make sure that there is not a negative effect. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Vaginal Sex Worried I Have HIV
- Chills After Sex With Sex Worker Worried I Have HIV
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Itchy Scrotum After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Muscle Ache After Anal Sex Without Condom What Are The Chances Of HIV
- Pain In Penis After Protected Anal Sex Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.